# SDR SWAA2017053014029

- Difficulty date: May 20, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 63,236 hours, 49,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C34812
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK AFT CENTER MOUNT HOLE CORRDED.   REPAIRED THE FLAP TRACK IAW EA.
